# SDR YENA20091221178

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 39,200 hours, 15,068 cycles
- System (JASC): 2330 · Entertainment System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT JB712 SJU-JFK DURING FLIGHT BURNING ODOR COMING FROM LIVE TV POWER SUPPLY BOX FROM 18.  MX PERFORMED INSPECTION OF IFES LIVE TV ELECTRICAL CIRCUITS & COMPONENTS AT ROW'S 17, 18 AND 19 LEFT/RIGHT PER AMM 23-39-00-810-801& ESPM 205200 NO CHAFING OR DEFECTS NOTED.  OPS CHECK OF LIVE TV SYSTEM NORMAL PER LTV AMM 23-39-00.  AIRCRAFT RETURNED TO SERVICE.
